Dr. Bateman answers IOM questions from the community: Part 2
Clark Ellis brings us Part 2 of an interview with Dr. Lucinda Bateman, where she answered questions posed by the patient community …
Discuss the article on the Forums.

Bruising from Small amounts of Fish Oil?

Discussion in 'General Treatment' started by TheMoonIsBlue, May 19, 2012.

  1. TheMoonIsBlue

    TheMoonIsBlue Senior Member

    Messages:
    442
    Likes:
    54
    Anyone else get bruises from taking even tiny amount of fish oil?

    I thought I'd give them a try again. I took only ONE capsules TWO times a week for two weeks (so only 4 capsules total). And they weren't high potency, just the usual 300mg EPA and 200 DHA in each capsule.

    Once again, a largish bruise on my arm and thigh have appeared.

    I stopped taking them.

    Does this mean my blood is already too thin? Or a sign of anemia? My ferritin levels tend to be the low end of normal. I supplement during my period but iron supplements increase pain for me.

    I know people who take 5-8 capsules of fish oil A DAY! I can't even take 1 capsule twice a week?

    ----Sorry this post showed up twice. Can't delete one......?
     

See more popular forum discussions.

Share This Page